# SDR SWAA2024092324801

- Difficulty date: August 10, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-489238<[01] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A7901 SHEET 58 REV -. MEASURE OF CRACK IS:L=0.035 INCH TOOL USED: CALIPER P/N:500-196-300 S/N:B21141522; DUE DATE: 07-NOV-24;[02] REPLACED ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02;SRM 51-40-02 AND DWG 146A7901 SHEET 58 REV -. MEASURE OF CRACK IS:L=0.035 INCH TOOL USED: CALIPER P/N:500-196-300 S/N:B21141522; DUE DATE: 07-NOV-24
